Applications of Jack's lemma for analytic functions involving \(\alpha\)-convex functions

Volume 13, Issue 2, pp 113--118 http://dx.doi.org/10.22436/jnsa.013.02.06
Publication Date: October 19, 2019 Submission Date: March 06, 2018 Revision Date: July 01, 2019 Accteptance Date: July 23, 2019

Authors

Syed Zakir Hussain Bukhari - Department of Mathematics, Mirpur University of Science and Technology (MUST), Mirpur-10250 (AJK), Pakistan. Maryam Nazir - Department of Mathematics, Mirpur University of Science and Technology (MUST), Mirpur-10250 (AJK), Pakistan.


Abstract

In this paper, we introduce two new subclasses of \(\alpha\)-convex functions and study the applications of Jack's Lemma in the characterization of functions in these classes.


Keywords


MSC


References